# SDR DU4R2023110051

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 02470
- Aircraft time: 61,834 hours, 28,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Pressure Deck Pa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT HAECO LAKE CITY, FLORIDA THE R/H FR 35-36 PRESSURE PANEL HOLE # 23 WAS FOUND CRACKED AT THE 5 O'CLOCK POSITION IN THE PRESSURE DECK PANEL.
